On a generalization of Tate dualities with application to Iwasawa theory
Compositio Mathematica, Volume 85 (1993) no. 2, p. 125-161
@article{CM_1993__85_2_125_0,
     author = {Guo, Li},
     title = {On a generalization of Tate dualities with application to Iwasawa theory},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {2},
     year = {1993},
     pages = {125-161},
     zbl = {0789.11063},
     mrnumber = {1204778},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_2_125_0}
}
Guo, Li. On a generalization of Tate dualities with application to Iwasawa theory. Compositio Mathematica, Volume 85 (1993) no. 2, pp. 125-161. http://www.numdam.org/item/CM_1993__85_2_125_0/

[1] S. Bloch and K. Kato: L-functions and Tamagawa numbers of motives, The Grothendieck Festschrift, vol. 1, Birkhäuser (1990), 333-400. | MR 1086888 | Zbl 0768.14001

[2] K.S. Brown: Cohomology of groups, Springer-Verlag (1982). | MR 672956 | Zbl 0584.20036

[3] J. Cassels: Arithmetic on curves of genus 1 (IV). Proof of the Hauptvermutung, J. Reine Angew. Math. 211 (1962), 95-112. | MR 163915 | Zbl 0106.03706

[4] M. Flach: A generalization of the Cassels-Tate pairing, J. Reine Angew. Math. 412 (1990), 113-127. | MR 1079004 | Zbl 0711.14001

[5] R. Greenberg: Iwasawa theory for p-adic representations, Adv. Stud. in Pure Math. 17, Academic Press (1989), 97-137. | MR 1097613 | Zbl 0739.11045

[6] R. Greenberg: Iwasawa theory for motives, in L- functions and Arithmetic, Proceedings of the Durham Symposium, London Math. Soc. Lecture Notes Series, vol. 153 (1991), pp. 211-233. | MR 1110394 | Zbl 0727.11043

[7] L. Guo: On a generalization of Tate dualities with application to Iwasawa theory, Thesis, University of Washington, in preparation.

[8] B. Mazur: Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183-266. | MR 444670 | Zbl 0245.14015

[9] W G. McCallum: On the Shafarevich-Tate group of the jacobian of a quotient of the Fermat curve, Invent. Math. 93 (1988), 637-666. | MR 952286 | Zbl 0661.14033

[10] J.S. Milne: Arithmetic duality theorem, Academic Press (1986). | MR 881804 | Zbl 0613.14019

[11] K. Rubin: On the main conjecture of Iwasawa theory for imaginary quadratic fields, Invent. Math. 93 (1988), 701-713. | MR 952288 | Zbl 0673.12004

[12] R. Shaw: Linear algebra and group representations, Academic Press (1983). | MR 701854 | Zbl 0495.15001

[13] J.H. Silverman: The arithmetic of elliptic curves, Springer-Verlag (1986). | MR 817210 | Zbl 0585.14026

[14] J. Tate: Duality theorems in Galois cohomology over number fields, Proc. Intern. Congress Math., Stockholm (1962), 234-241. | MR 175892 | Zbl 0126.07002

[15] E. Weiss: Cohomology of groups, Academic Press (1969). | MR 263900 | Zbl 0192.34204